# SDR IPXA10562249

- Difficulty date: August 3, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, THE UPPER TEE OF THE BS 1320 FLOORBEAM IS CORRODED RBL 28-55, WL 208.  REPAIRED CORRODED FLOORBEAM IAW ER10-3871, SRM 53-60-51-0I 1, SRM 53-00-51-1A, SRM 51-10-02-0G DWG 146N5023.
